Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 107, NWS Binghamton, NY

July 6, 20214 counties in New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 6, 2021, 1:49 PM EDT for 4 counties in New York. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2021, 1:49 PM EDT (17:49 UTC)
Expired
Jul 6, 2021, 2:30 PM EDT
In force
41 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Broome County, NY, Delaware County, NY, Otsego County, NY, Sullivan County, NY

The radar

The Albany radar (KENX), 77 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 2:00 PM EDTTSTM WND DMGWalton, NYA COUPLE OF TREES DOWN. ONE DOWN AT INTERSECTION ON WEST AND ODGEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 1:13 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

391 
WUUS51 KBGM 061749
SVRBGM
NYC007-025-077-105-061830-
/O.NEW.KBGM.SV.W.0107.210706T1749Z-210706T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
149 PM EDT Tue Jul 6 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  South central Otsego County in central New York...
  East central Broome County in central New York...
  Delaware County in central New York...
  Northwestern Sullivan County in central New York...

* Until 230 PM EDT.

* At 148 PM EDT, severe thunderstorms were located along a line
  extending from near Franklin to 6 miles south of Sidney Center to
  Sanford, moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Rockland, Walton, Delhi, Roxbury, Sanford, Colchester, Kortright,
  Deposit, Meredith and Hamden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4221 7453 4217 7446 4215 7450 4215 7453
      4212 7456 4202 7478 4199 7473 4188 7502
      4214 7558 4220 7542 4223 7536 4240 7528
      4242 7459 4235 7443
TIME...MOT...LOC 1748Z 283DEG 34KT 4236 7520 4218 7528 4211 7547 

HAIL...0.75IN
WIND...60MPH
 
$$

HLC
1 follow-up statement
029 
WWUS51 KBGM 061815
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
215 PM EDT Tue Jul 6 2021

NYC007-077-061825-
/O.CAN.KBGM.SV.W.0107.000000T0000Z-210706T1830Z/
Otsego NY-Broome NY-
215 PM EDT Tue Jul 6 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OTSEGO AND EAST
CENTRAL BROOME COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.

LAT...LON 4221 7453 4217 7446 4215 7450 4215 7453
      4212 7456 4202 7478 4199 7473 4188 7502
      4209 7542 4221 7514 4239 7510 4242 7459
      4235 7443
TIME...MOT...LOC 1815Z 283DEG 34KT 4230 7488 4212 7496 4206 7515 

$$

NYC025-105-061830-
/O.CON.KBGM.SV.W.0107.000000T0000Z-210706T1830Z/
Delaware NY-Sullivan NY-
215 PM EDT Tue Jul 6 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR DELAWARE AND NORTHWESTERN SULLIVAN COUNTIES...

At 215 PM EDT, severe thunderstorms were located along a line
extending from near Delhi to near Downsville to near Harvard, moving
east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Rockland, Walton, Delhi, Roxbury, Colchester, Kortright, Meredith,
Hamden, Andes and Stamford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4221 7453 4217 7446 4215 7450 4215 7453
      4212 7456 4202 7478 4199 7473 4188 7502
      4209 7542 4221 7514 4239 7510 4242 7459
      4235 7443
TIME...MOT...LOC 1815Z 283DEG 34KT 4230 7488 4212 7496 4206 7515 

HAIL...0.75IN
WIND...60MPH
 
$$

HLC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 1:43 PM EDT, 6 minutes earlier.

Area forecast discussion, Jul 6, 1:43 PM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
143 PM EDT Tue Jul 6 2021

.SYNOPSIS...
Scattered showers and thunderstorms this afternoon, with some
storms producing gusty winds and heavy rainfall. Weather will
become quiet overnight as storms move out later this evening.
Showers and thunderstorms are again possible Wednesday and
Thursday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
1240 PM Update...

Storms have popped up across CNY, a little earlier than original
thinking. This update just focused on the PoPs through this
afternoon and into tomorrow. Again, adjusted based on what CAMs
are showing for activity. No one model has quite as much
activity compared to what is present currently, so will have to
see how they handle things moving forward. Still favoring the
NAMNEST and RAP as far as coverage is concerned. Also, significantly
reduced PoPs overnight so there are no chances. More adjustments
could be needed during the afternoon forecast update.

945 AM Update...

Made some changes to PoPs as original timing of the forecast
was a little slower than the CAMs, though there is some
uncertainty between the model guidance. A blend of them was
used, though focus was on NAMNest, RAP, and HREF as those seemed
to be in somewhat agreement with each other. This sped the
timing up by an hour or two with all activity out of the area by
late this evening. Also continued the mention of heavy rain and
gusty winds as conditions continue to look favorable to support
some strong storm activity today. Other changes involved
touching up temps and winds through early this afternoon.

Previous Discussion...

Thunderstorms moving off Lake Ontario
will track across our far northern forecast area through the
overnight hours. These storms are tapping elevated instability
and dry air aloft, and will produce gusty winds.

Storms will taper off for the most part during the first half
of Tuesday as temperatures push into the upper-80s. Heat indices
will exceed 90 degrees in the urban valleys, especially from
the Southern Tier southward into PA. Instability will increase
during the afternoon, with CAPE values of 1500 j/kg or higher
developing. Shear will be minimal in a weak flow environment,
and this will increase the potential for heavy downpours, slow
moving storms, and localized flooding.

We don't anticipate Tuesday night will be active as Monday
night, but there is always the potential for an upstream complex
to form and slide across our counties. We're maintaining slight
to chance POPs over our northern and western forecast areas.

Another round of strong storms will affect the region Wednesday.
Again, it may be fairly quiet early on before CAPE values push
above 1500 j/kg during the afternoon. Bulk shear values are
coming in at 30-35 knots on the NAM12, healthier than Tuesday's
shear profile. This will increase the concern for organized
storms with gusty winds and heavy downpours.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
Active weather will continue through much of the short term period;
with the potential for locally heavy rain and scattered strong
thunderstorms; especially on Thursday.

Wednesday Night: Upper level trough begins to further amplify across
the Great Lakes region, with a weak surface low trekking across
northern Lower Michigan. A warm front will slide north through CNY
and NE PA, with chances for showers and a few thunderstorms overnight.
Deep layer 0-6km shear is around 30 kts, MLCAPE 1000-1500 J/Kg
and pwats are progged to be around 1.75 inches...therefore a few
stronger storms with frequent lightning, gusty winds and heavy
downpours remain possible. Otherwise, it will be partly cloudy
and humid with lows in the 60s.

Thursday: This has the potential to be an active weather day, as the
approaching upper level trough begins to merge with the remnants of
Elsa, down in the Carolinas. Latest model guidance keeps PoPs in the
80-90% range for the afternoon, with rather unstable conditions, and
MLCAPE easily 1000-1800 J/Kg. With the trough moving in, there will
also be deep layer shear on the order of 25-35 kts or slightly higher.
PWATs creep up to 1.75-1.90" by late afternoon and early evening,
with some model guidance hinting at a possible PRE rainfall
setup nearby. Warm cloud layer is pushing 11k ft at times, which
is favorable for efficient rain rates. Collaborated with WPC
and surrounding WFOs with the decision to keep the Excessive
Rainfall Outlook (ERO) in the marginal category for now, due to
uncertainty in where the heaviest rain ultimately sets up.
Otherwise, Thursday should be mostly cloudy and muggy with highs
in the upper 70s to low 80s for most locations. Southerly winds
at 5-15 mph will help transport that deep, subtropical moisture
into our region.

Thursday night: Current model guidance brings the remnants of Elsa
north, right along the East Coast from the DELMARVA to near Atlantic
City NJ overnight. In this scenario the main rain shield would
just skirt the far SE areas of our CWA; with scattered to
numerous showers extending back across the rest of CNY & NE PA.
Carried Likely PoPs, with some categorical across our far
eastern zones in the current forecast. Not a lot of instability
overnight, but perhaps enough for a few embedded thunderstorms
once again. PWATS remain high, in the 1.50-1.75 inch range. Will
need to monitor the track of the remnants of Elsa closely, as a
shift westward would certainly bring the potential for heavier
rainfall into portions of our forecast area. Otherwise another
mostly cloudy and humid night with lows in the 60s.

Friday: The remnants of Elsa should be kicked north and east out of
our area by the approaching upper level trough. Current guidance has
the upper trough axis gradually sliding through on Friday. Still a
chance for lingering showers and afternoon t'storms, especially
across our eastern areas (Catskills/Poconos). Otherwise, partly
sunny, warm & still humid with highs in the upper 70s to lower 80s.

Finally drying out Friday night and slightly cooler/less humid.
Partly cloudy skies with a light northwest wind developing. Lows in
the upper 50s to lower 60s for most area.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Upper level trough flattens somewhat for Saturday, setting up a
more zonal westerly flow pattern. A weak surface high nudges in
from southern Ontario across most of CNY and NE PA. Therefore,
trended the forecast drier, under partly sunny skies. Less
humid, with dew points falling back into the 50s or low 60s by
afternoon. High temperatures are forecast to reach near average
levels, in the upper 70s to low 80s. Light northwest winds 5-10
mph. A somewhat complex weather pattern for Sunday, with model
guidance indicating some differences this far out in time. Went
a little lower than the NBM/blended model guidance for PoPs, as
the latest operational guidance (00z ECMWF and 00z GFS) seem to
be hinting at a wave mainly staying south or getting into NE PA,
but not CNY. However, again, considering the uncertainty and
incorporating the ensemble guidance, still decided it was best
to keep a lower end chance PoP areawide Sunday afternoon
(25-40%)...with the higher chances in NE PA. Otherwise, it is
shaping up to be a rather typical mid-summer day, with partly
sunny skies and highs 75-85. Remaining less humid.

Early next week model guidance is showing an amplifying upper
level ridge along the East Coast extending into our area. This
is in response to a deepening trough across the upper midwest
and western Great Lakes. This should allow for another warming
trend, with humidity levels increasing. Capped PoPs in the
chance range this far out, as the NBM was suggesting likely
heading into day 7 and 8. Current thinking is for perhaps just
some scattered afternoon and evening t'storms activity around.
Also nudged the high temperatures up, blending in some of the
NBM50th guidance to get highs in the low to mid-80s.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Scattered thunderstorms are moving through CNY, impacting all NY
terminals. To cover storms that may pass the terminals, VCTS was
added through at least 22z. A TEMPO group for thunderstorms was
also added at NY terminals valid beginning at the top of the
hour for at least a couple of hours. Storms could produce gusty
winds and heavy rainfall if over a terminal. These storms could
reduce visibility. A TEMPO group was also added for AVP for as
well, but starting a few hours from now. All storm activity
should be done by this evening.

Otherwise VFR conditions will be expected during this period.
Winds will become light this evening and overnight as the
weather quiets down. Winds become gusty at BGM, ELM, and ITH
tomorrow afternoon. There could be some patchy fog tomorrow
morning, mainly ELM, but confidence was too low to include at
this time.

Outlook...

Wednesday afternoon through Friday...Daily showers and thunderstorms
possible with associated intermittent restrictions, especially
Thursday afternoon-evening.

Friday night through Saturday...Mainly VFR; small chance of a
shower/brief restriction.

Sunday...Mainly VFR; slight chance for showers/thunderstorms
and associated restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BTL
NEAR TERM...BTL/DJP
SHORT TERM...MJM
LONG TERM...MJM
AVIATION...BTL/DJP
Hazardous weather outlook, Jul 6, 1:21 PM EDT, 28 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
121 PM EDT Tue Jul 6 2021

NYZ009-018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044-
047-048-072-071730-
Northern Oneida-Onondaga-Steuben-Schuyler-Chemung-Tompkins-Madison-
Southern Oneida-Cortland-Chenango-Otsego-Tioga-Broome-Delaware-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
121 PM EDT Tue Jul 6 2021

...SEVERE THUNDERSTORM WATCH 335 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe thunderstorms will be possible both Wednesday and Thursday,
especially during the afternoon and early evening hours. Some storms
could produce damaging winds and very heavy downpours. The risk for
flooding will increase Thursday, as tropical moisture potentially
moves into NY and PA.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ015>017-071730-
Yates-Seneca-Southern Cayuga-
121 PM EDT Tue Jul 6 2021

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

A few strong to severe thunderstorms this afternoon may produce
damaging wind gusts and small hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe thunderstorms will be possible both Wednesday and Thursday,
especially during the afternoon and early evening hours. Some storms
could produce damaging winds and very heavy downpours. The risk for
flooding will increase Thursday, as tropical moisture potentially
moves into NY and PA.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

In the hours before

Special weather statement, Jul 6, 12:59 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1259 PM EDT Tue Jul 6 2021

NYZ009-018-036-037-061745-
Onondaga-Southern Oneida-Madison-Northern Oneida-
1259 PM EDT Tue Jul 6 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ONEIDA...
CENTRAL MADISON AND EAST CENTRAL ONONDAGA COUNTIES...

At 1258 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near New London to near Oneida to
Cazenovia. Movement was east at 50 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Utica, Rome, Sullivan, Oneida, Kirkland, Lenox, Verona, Westmoreland,
Vienna and Chittenango.

Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4327 7516 4325 7515 4326 7514 4324 7512
      4323 7507 4305 7522 4288 7520 4288 7524
      4285 7525 4291 7605 4307 7586 4326 7582
TIME...MOT...LOC 1658Z 271DEG 42KT 4321 7564 4303 7567 4292 7586

HLC
Special weather statement, Jul 6, 1:05 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Binghamton NY
105 PM EDT Tue Jul 6 2021

NYZ018-061745-
Onondaga-
105 PM EDT Tue Jul 6 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ONONDAGA
COUNTY...

At 105 PM EDT, strong thunderstorms were clustered over Plainville,
or near Baldwinsville, moving east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Syracuse, Clay, Cicero, De Witt, Lysander, Van Buren, Baldwinsville,
North Syracuse, Solvay and East Syracuse.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4322 7609 4320 7608 4320 7605 4318 7599
      4300 7605 4310 7648 4322 7648 4323 7630
      4320 7627 4322 7626 4324 7627 4324 7626
      4320 7622 4322 7620 4324 7621 4327 7621
TIME...MOT...LOC 1705Z 282DEG 22KT 4320 7642

HLC
Local storm report, Jul 6, 1:25 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
125 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     4 SSW GREENE            42.28N 75.81W
07/06/2021                   CHENANGO           NY   PUBLIC

            TREES DOWN AT GOLF COURSE. TIME ESTIMATED BY
            RADAR.

&&
Local storm report, Jul 6, 1:30 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
130 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     HAIL             1 NW VENICE CENTER      42.74N 76.56W
07/06/2021  E0.25 INCH       CAYUGA             NY   PUBLIC

            TIME ESTIMATED BY RADAR.

&&
Local storm report, Jul 6, 1:34 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
134 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     TSTM WND DMG     3 NE CHENANGO FORKS     42.27N 75.82W
07/06/2021                   CHENANGO           NY   911 CALL CENTER

            TREE DOWN BLOCKING ROAD. TIME ESTIMATED BY
            RADAR.

&&
Local storm report, Jul 6, 1:45 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
145 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     1 ESE CASCADE           42.74N 76.44W
07/06/2021                   CAYUGA             NY   PUBLIC

            TREE BLOCKING ROAD ON ROCKEFELLER ROAD.

&&

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 10:22 PM EDTSpecial Weather StatementBGMOneida23 min
Jul 5, 10:37 PM EDTSpecial Weather StatementBGMOnondaga23 min
Jul 5, 10:38 PM EDTSpecial Weather StatementBGMOneida37 min
Jul 5, 11:02 PM EDTSpecial Weather StatementBGMMadison43 min
Jul 5, 11:35 PM EDTSpecial Weather StatementBGMOneida10 min
Jul 5, 11:47 PM EDTSpecial Weather StatementBGMOtsego28 min
Jul 6, 12:08 AM EDTSpecial Weather StatementBGMOtsego37 min
Jul 6, 2:07 AM EDTSpecial Weather StatementBGMOneida38 min
Jul 6, 2:47 AM EDTSpecial Weather StatementBGMOneida28 min
Jul 6, 3:20 AM EDTSpecial Weather StatementBGMOneida55 min
Jul 6, 6:11 AM EDTSpecial Weather StatementBGMTompkins, Yates49 min
Jul 6, 11:55 AM EDTSpecial Weather StatementBGMOnondaga50 min
Jul 6, 12:53 PM EDTSpecial Weather StatementBGMBroome52 min
Jul 6, 12:59 PM EDTSpecial Weather StatementBGMMadison, Oneida46 min
Jul 6, 1:05 PM EDTSpecial Weather StatementBGMOnondaga40 min
Jul 6, 1:19 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Tompkins26 min
Jul 6, 1:22 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego38 min
Jul 6, 1:28 PM EDTSevere Thunderstorm WarningBGMMadison, Onondaga32 min
Jul 6, 1:33 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga27 min
Jul 6, 1:42 PM EDTSevere Thunderstorm WarningBGMCayuga, Chenango, Cortland, Onondaga, Tompkins33 min
Jul 6, 1:53 PM EDTSevere Thunderstorm WarningBGMOneida21 min
Jul 6, 1:56 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango34 min
Jul 6, 2:00 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga, Tompkins45 min
Jul 6, 2:06 PM EDTSevere Thunderstorm WarningBGMOtsego21 min
Jul 6, 2:11 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Tioga, Tompkins34 min
Jul 6, 2:14 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga31 min
Jul 6, 2:25 PM EDTSevere Thunderstorm WarningBGMDelaware35 min
Jul 6, 2:30 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware30 min
Jul 6, 2:39 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego, Tioga36 min
Jul 6, 2:44 PM EDTSevere Thunderstorm WarningBGMChenango, Madison, Oneida, Otsego46 min
Jul 6, 3:00 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan45 min
Jul 6, 3:08 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego, Tioga37 min
Jul 6, 3:35 PM EDTAreal Flood AdvisoryBGMDelaware, Otsego84 min
Jul 6, 3:42 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Sullivan63 min
Jul 6, 3:45 PM EDTSpecial Weather StatementBGMSchoharie30 min
Jul 6, 4:01 PM EDTSpecial Weather StatementBGMTompkins29 min
Jul 6, 4:41 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan49 min
Jul 6, 4:45 PM EDTSevere Thunderstorm WarningBGMCortland, Tioga, Tompkins30 min
Jul 6, 4:52 PM EDTAreal Flood AdvisoryBGMTompkins77 min
Jul 6, 5:11 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga, Tompkins34 min
Jul 6, 5:42 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga48 min

Nearby

Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.